# SDR SWAA2022071828644

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 15,153 hours, 7,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT GALLEY L/H O/B FLASHLIGHT WILL NOT TEST. / [01] INSPECTED FLASHLIGHT AND BASE WITH NO DEFECTS; R&R BATTERY; NOW TESTS NORMAL; RESEALED PER MM 25-64-00.
